# SDR WWMA9800034

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, OVERHEAD EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE PERFORMED GROUND TEST OF EMERGENCY LIGHT SYSTEM AND FOUND ALL LIGHTS TO ILLUMINATE PROPERLY IAW SAAB AMM 33-55-00.
